# SDR REXA2021032400173

- Difficulty date: March 5, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N8942A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7942
- Aircraft time: 32,084 hours, 30,225 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Part number: 601R3198063
- Condition: Cracked
- Location: Pax Door Step
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR UPPER STEP HINGE IS CRACKED	REMOVED AND REPLACED UPPER STEP HINGE ON PAX DOOR IAW CRJ200 SRM 51-40-11, 51-42-06
